# SDR UALA2009080302328

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 32,249 hours, 7,100 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 9
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DUCT PRESSURE FLUCTUATES 20 PSI IN CLIMB NORMAL REST OF TIME.  REPLACED HPSOV.  NR 2 ENG IDLE RUN AND OPS CHECK ACCOMPLISHED; OPS CHECK OKAY.
